# SDR SWAA2024102851447

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 16,550 hours, 7,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A STATION I/B FLASHLIGHT INOP<[01] R/R FWD FA STATION I/B FLASHLIGHT PER AMM 25-64-00 OPS CHK GOOD
